# SDR 20000328SH004

- Difficulty date: March 2, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N922TA
- Make and model: Cessna 172R
- Aircraft serial: 17280249
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: S18233
- Condition: Sheared
- Location: Steering Collar
- Part time: 1,013 hours
- Component: Nose Gear Steering
- Component part number: 07430118
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ROD END THAT ATTACHES STEERING BUNGEE TO STEERING COLLAR SHEARED AT PREVIOUS CRACK AT THE FIRST THREAD.  SUBMITTER STATED MAY HAVE HAPPENED AS A RESULT OF ACCIDENT RATHER THAN CAUSE. (X)
